# SDR UPS00831553

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750540501N
- Condition: Cracked
- Location: Bs 660 - 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 660-680 LONG 11R END FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 5750540, SRM 51-1-21, 51-1-20D.
